Fractality and scale invariance of disclination structure in the deformed solids

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)51-53
Number of pages3
JournalDoklady Akademii Nauk
Volume352
Issue number1
Publication statusPublished - 1997

ASJC Scopus subject areas

  • General

Cite this

@article{241f4335df0d4076b7ba9f44b5fe6769,
title = "Fractality and scale invariance of disclination structure in the deformed solids",
author = "Popov, {Valentin Leonidovich} and Panin, {V. E.}",
year = "1997",
language = "English",
volume = "352",
pages = "51--53",
journal = "Doklady Akademii Nauk",
issn = "0869-5652",
publisher = "Izdatel'stvo Nauka",
number = "1",

}

TY - JOUR

T1 - Fractality and scale invariance of disclination structure in the deformed solids

AU - Popov, Valentin Leonidovich

AU - Panin, V. E.

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=33748730321&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748730321&partnerID=8YFLogxK

M3 - Article

VL - 352

SP - 51

EP - 53

JO - Doklady Akademii Nauk

JF - Doklady Akademii Nauk

SN - 0869-5652

IS - 1

ER -